# SDR SWAA2022030236200

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING #195CL CRACKED AFT LOWER CORNER / REPAIRED DAMAGE TO WING TO BODY FAIRING #195CL LOWER CORNER IAW SRM 51-70-04-2R-6. 57885U 02-22-19
